Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 23, 2016, 9:44 PM CDT for Benton County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2016, 9:44 PM CDT (02:44 UTC)
- Expired
- Mar 23, 2016, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 10:05 PM CDT | HAIL 0.75 | Cole Camp, MO | CO-OP REPORTED DIME TO PENNY SIZED HAIL AND WIND GUSTS UP TO 45MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
803
WUUS53 KSGF 240244
SVRSGF
MOC015-240315-
/O.NEW.KSGF.SV.W.0008.160324T0244Z-160324T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT WED MAR 23 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 1015 PM CDT
* AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WARSAW...MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRUMAN LAKE... TRUMAN STATE PARK...
LINCOLN... COLE CAMP...
IONIA... MORA...
CROCKERVILLE... PALO PINTO...
BRANDON... RACKET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9307 3839 9307 3824 9343 3821 9352
3851 9351 3851 9330 3854 9329 3854 9326
TIME...MOT...LOC 0244Z 234DEG 57KT 3833 9353
HAIL...1.00IN
WIND...60MPH
$$
HATCH2 follow-up statements
238
WWUS53 KSGF 240257
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 PM CDT WED MAR 23 2016
MOC015-240315-
/O.CON.KSGF.SV.W.0008.000000T0000Z-160324T0315Z/
BENTON MO-
957 PM CDT WED MAR 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN BENTON COUNTY...
AT 957 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LINCOLN...OR
12 MILES NORTH OF WARSAW...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRUMAN LAKE... LINCOLN...
COLE CAMP... IONIA...
MORA... CROCKERVILLE...
BRANDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9307 3839 9307 3830 9342 3833 9345
3851 9343 3851 9330 3854 9329 3854 9326
TIME...MOT...LOC 0257Z 239DEG 54KT 3842 9330
HAIL...1.00IN
WIND...60MPH
$$
HATCH372
WWUS53 KSGF 240310
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 PM CDT WED MAR 23 2016
MOC015-240320-
/O.EXP.KSGF.SV.W.0008.000000T0000Z-160324T0315Z/
BENTON MO-
1010 PM CDT WED MAR 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BENTON COUNTY WILL
EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3853 9307 3839 9307 3830 9342 3833 9345
3851 9343 3851 9330 3854 9329 3854 9326
TIME...MOT...LOC 0309Z 234DEG 57KT 3842 9330
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:16 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 23, 7:16 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
716 PM CDT WED MAR 23 2016
.MESOSCALE DISCUSSION...
Issued at 704 PM CDT Wed Mar 23 2016
Widely scattered convection is trying to develop early this
evening across extreme southeastern Kansas. This convection is
initiating in an area of deep moisture convergence ahead of a
surface dry line. For the most part, cores have struggled to get
organized due to a lack of instability not being able to "balance
out" strong deep layer shear. A dry mid-tropospheric air mass is
also present. The 00 UTC KSGF sounding verifies this.
As we head into later this evening, this dry line will finally
begin to move into western Missouri. Additional widely scattered
convection will be possible, however instability will begin to
wane with inhibition again beginning to strengthen. The cold
front will then begin to overtake the dry line later this evening
and will tend to enhance low-level convergence. We may then see a
slight uptick in convective coverage as we head into the overnight
hours across the central and eastern Ozarks.
The severe threat remains limited to locally elevated. While shear
will tend to increase overnight, instability will diminish.
Damaging straight-line winds will be the main potential severe
weather threat if we can get some upscale growth into small line
segments. There is a limited risk for an isolated weak tornado
with any line segments which can bow out to the east or northeast.
Any kind of hail threat would be tied to any supercells...mainly
through mid-evening.
Changing gears, we have gone ahead and cancelled the High Wind
Warning, Wind Advisory, and Red Flag products. The later arrival
of the dry line will preclude Red Flag criteria from being
reached. Additionally, the best mixing potential for reaching Wind
Advisory/High Wind Warning criteria has now ended. We will still
have to watch winds for later this evening and the early overnight
period behind that dry line and cold front as good pressure rises
kick in and we see better mixing develop.
&&
.SHORT TERM...(This evening through Thursday)
An intense storm system was approaching the Central Plains this
afternoon forcing a thin layer of Gulf Moisture into the Ozarks
Region. As a dryline approaches the Kansas and Missouri state line
late this afternoon, updrafts are expected to develop.
Within this storm environment, a narrow ribbon of most unstable
cape reaching 1,000 j/kg will be possible. Due to thin nature of
the lower tropospheric moisture, mixed layer capes will be
mitigated to 400 j/kg or less.
There could be a few updrafts that attempt to become organized
late this afternoon and into the overnight hours. However, we
certainly could use deeper moisture and instability.
Not all locations will experience rain tonight, as storms move
from west to east throughout the evening and overnight hours.
We also need to discuss the ongoing unusually strong wind speeds
present across the Osage Plains counties. We experienced 50 mph
sustained winds near Pittsburg Kansas early this afternoon,
therefore, we have upgraded southeast Kansas to a High Wind
Warning.
We expanded the Wind Advisory eastward into the Highway 65
corridor. Continued strong wind gusts are expected as we approach
the late afternoon and evening hours.
Tonight's frontal passage will bring a colder airmass to the
Ozarks, as temperatures fall into the lower 40s tonight.
.LONG TERM...(Thursday through Wednesday)
The approaching Canadian airmass will bring chilly weather for
Thursday with highs only reaching the 40s and lower 50s.
These cold temperatures will set the stage for a freeze Thursday
night into early Friday morning. Look for temperatures in the
upper 20s and low 30s.
South winds return for Friday. Combined with sunshine temperatures
will warm back into the 60s. Similar conditions are expected
Saturday as a frontal system stalls out over the Ozarks. This
feature will become a focus for thunderstorm development Saturday
night and Sunday morning, as a low level jet impinges on this
zone of baroclinicity.
No severe storms are expected Saturday night as instability levels
will be very marginal at best. This rain should exit the Ozarks by
Sunday afternoon.
For the beginning of next work week, a ridge of high pressure
will bring two or three 70 degree days to southern Missouri. The
risk for organized thunderstorms could increase toward the middle
of the week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 704 PM CDT Wed Mar 23 2016
A strong storm system will push through the region tonight and
Thursday morning and will bring multiple potential aviation
impacts.
Brisk and gusty southerly to southwesterly winds will continue
this evening and will shift to the west and then west-northwest
late tonight as dry line and then cold front move through the
region.
Scattered thunderstorms are also expected along these
boundaries...with MVFR and brief IFR expected.
Behind the cold front, it appears increasingly likely that a
period of MVFR ceilings will occur from Thursday morning into the
afternoon.
&&
.SGF Watches/Warnings/Advisories...
MO...Freeze Watch from Thursday evening through Friday morning for
MOZ055>058-066>071-077>083-088>098-101>106.
KS...Freeze Watch from Thursday evening through Friday morning for
KSZ073-097-101.
&&
MESOSCALE...Schaumann
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...SchaumannHazardous weather outlook, Mar 23, 9:21 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 921 PM CDT WED MAR 23 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 921 PM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AND QUICKLY MOVE NORTHEAST LATE THIS EVENING ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR. THUNDERSTORMS WILL THEN PUSH INTO AREAS EAST OF HIGHWAY 65 OVERNIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE... WITH WIND GUSTS IN EXCESS OF 60 MPH THE PRIMARY THREAT. A FEW STORMS COULD PRODUCE HAIL TO THE SIZE OF QUARTERS...AS WELL AS A LIMITED THREAT FOR A WEAK TORNADO. NON THUNDERSTORM WIND GUSTS BETWEEN 30 AND 40 MPH CAN BE EXPECTED FROM LATE THIS EVENING INTO THE OVERNIGHT PERIOD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FREEZE IS EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING AS TEMPERATURES FALL INTO THE UPPER 20S AND LOWER 30S. THUNDERSTORM CHANCES WILL AGAIN BE POSSIBLE LATE IN THE WEEKEND AS ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT ACROSS THE MISSOURI OZARKS. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Mar 23, 8:10 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT WED MAR 23 2016
KSZ073-097-MOZ066-240145-
CRAWFORD KS-BOURBON KS-VERNON MO-
810 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...
SOUTHEASTERN BOURBON AND WESTERN VERNON COUNTIES UNTIL 845 PM CDT...
AT 810 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCADIA...OR 9 MILES SOUTH OF FORT SCOTT...MOVING NORTHEAST AT 55
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA... FORT SCOTT...
ARCADIA... MOUNDVILLE...
RICHARDS... DEERFIELD...
METZ... STOTESBURY...
GARLAND... HORTON...
PAWNEE STATION...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3806 9461 3806 9434 3805 9424 3803 9423
3805 9421 3804 9419 3805 9413 3765 9457
3765 9462 3760 9461 3757 9465 3766 9481
TIME...MOT...LOC 0110Z 215DEG 49KT 3770 9470
HATCHLocal storm report, Mar 23, 8:36 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL DEERFIELD 37.84N 94.51W
03/23/2016 M1.00 INCH VERNON MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS QUARTER SIZED HAIL IN DEERFIELD.
0730 PM HAIL 1 WNW DEERFIELD 37.84N 94.52W
03/23/2016 E1.00 INCH VERNON MO PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL ON THE WESTERN SIDE OF
DEERFIELD.
&&
RFRYESpecial weather statement, Mar 23, 8:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT WED MAR 23 2016
MOZ088-093-240215-
JASPER MO-NEWTON MO-
837 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEWTON AND JASPER
COUNTIES UNTIL 915 PM CDT...
AT 837 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SHOAL CREEK DRIVE...OR NEAR JOPLIN...MOVING NORTHEAST AT 100 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
JOPLIN... CARTHAGE...
NEOSHO... WEBB CITY...
CARL JUNCTION... GALENA...
ORONOGO... SENECA...
GRANBY... CARTERVILLE...
DUQUESNE... SARCOXIE...
DUENWEG... JASPER...
DIAMOND... LOMA LINDA...
AIRPORT DRIVE... LEAWOOD...
SILVER CREEK... ALBA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 31.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3709 9462 3734 9438 3734 9409 3730 9408
3729 9407 3705 9408 3676 9453 3676 9462
TIME...MOT...LOC 0137Z 220DEG 88KT 3701 9454
HATCHLocal storm report, Mar 23, 8:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT WED MAR 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 1 NNE SHOAL CREEK DRIVE 37.05N 94.52W
03/23/2016 E0.75 INCH NEWTON MO AMATEUR RADIO
AMATEUR RADIO REPORTS PENNY SIZED HAIL ON THE SOUTHERN
SIDE OF JOPLIN.
&&
RFRYESpecial weather statement, Mar 23, 9:02 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT WED MAR 23 2016
MOZ066-067-240245-
ST. CLAIR MO-VERNON MO-
902 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON AND
NORTHWESTERN ST. CLAIR COUNTIES UNTIL 945 PM CDT...
AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SCHELL CITY...OR 10 MILES NORTHWEST OF EL DORADO SPRINGS...MOVING
NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
APPLETON CITY... LOWRY CITY...
SCHELL CITY... HARWOOD...
TABERVILLE... JOHNSON CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3820 9363 3786 9413 3800 9428 3805 9424
3802 9424 3805 9421 3804 9419 3805 9410
3803 9408 3803 9406 3821 9405
TIME...MOT...LOC 0202Z 224DEG 40KT 3799 9413
HATCHSpecial weather statement, Mar 23, 9:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT WED MAR 23 2016
MOZ067-068-078-079-240300-
HICKORY MO-ST. CLAIR MO-POLK MO-CEDAR MO-
936 PM CDT WED MAR 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR...NORTHWESTERN
POLK...SOUTHEASTERN ST. CLAIR AND HICKORY COUNTIES UNTIL 1000 PM
CDT...
AT 936 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STOCKTON...MOVING NORTHEAST AT 70 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
POMME DE TERRE LAKE... POMME DE TERRE STATE PARK...
STOCKTON LAKE... STOCKTON...
HUMANSVILLE... HERMITAGE...
WEAUBLEAU... WHEATLAND...
PRESTON... CROSS TIMBERS...
COLLINS... FLEMINGTON...
GERSTER... QUINCY...
DUNNEGAN... ELKTON...
BEARCREEK... ARNICA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3762 9371 3772 9383 3806 9350 3806 9306
3782 9335
TIME...MOT...LOC 0236Z 225DEG 59KT 3774 9371
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:27 PM CDT | Special Weather Statement | SGF | Vernon | 33 min |
| Mar 23, 8:10 PM CDT | Special Weather Statement | SGF | Vernon | 35 min |
| Mar 23, 8:26 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 34 min |
| Mar 23, 8:37 PM CDT | Special Weather Statement | SGF | Jasper, Newton | 38 min |
| Mar 23, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 14 min |
| Mar 23, 9:02 PM CDT | Special Weather Statement | SGF | St. Clair | 43 min |
| Mar 23, 9:36 PM CDT | Special Weather Statement | SGF | Hickory | 24 min |
| Mar 23, 10:11 PM CDT | Special Weather Statement | SGF | Morgan | 19 min |
| Mar 23, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 42 min |
| Mar 23, 10:50 PM CDT | Tornado Warning | SGF | Barry, Stone | 25 min |
| Mar 23, 11:13 PM CDT | Tornado Warning | SGF | Stone | 32 min |
| Mar 23, 11:46 PM CDT | Special Weather Statement | SGF | Christian, Greene, Webster | 44 min |
| Mar 24, 3:00 AM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.